# SDR HEEA978989

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Defective
- Location: Eng
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LOW POWER. BLEED VALVE DEFECTIVE.
